American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jaegil Kim and Artem Zvavitch. Stability of the reverse Blaschke-Santal\'o inequality for unconditional convex bodies. Proc. Amer. Math. Soc. 143 (2015) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[2] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[3] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665. MR 2996970.
Abstract, references, and article information   
View Article: PDF

[4] Chang-jian Zhao. On radial and polar Blaschke-Minkowski homomorphisms. Proc. Amer. Math. Soc. 141 (2013) 667-676. MR 2996971.
Abstract, references, and article information   
View Article: PDF

[5] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[6] Virginie Charette and Todd A. Drumm. The Margulis invariant for parabolic transformations. Proc. Amer. Math. Soc. 133 (2005) 2439-2447. MR 2138887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rongpei Huang and David A. Singer. A new flow on starlike curves in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 130 (2002) 2725-2735. MR 1900890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oliver Baues and Vicente Cortés. Realisation of special Kähler manifolds as parabolic spheres. Proc. Amer. Math. Soc. 129 (2001) 2403-2407. MR 1823925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barbara Opozda. On rigidity of affine surfaces. Proc. Amer. Math. Soc. 124 (1996) 2175-2184. MR 1363435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luc Vrancken and Chang Ping Wang. Surfaces in ${\bf R}\sp 4$ with constant affine Gauss maps . Proc. Amer. Math. Soc. 123 (1995) 855-863. MR 1246540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luc Vrancken. Affine surfaces whose geodesics are planar curves . Proc. Amer. Math. Soc. 123 (1995) 3851-3854. MR 1283565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Isaac Chaujun Lee. Projectively flat affine surfaces that are not locally symmetric . Proc. Amer. Math. Soc. 123 (1995) 237-246. MR 1212285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fabio Podestà. Projectively flat surfaces in ${\bf A}\sp 3$ . Proc. Amer. Math. Soc. 119 (1993) 255-260. MR 1169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chi-Ming Yau. Affine conormal of convex hypersurfaces . Proc. Amer. Math. Soc. 106 (1989) 465-470. MR 965947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. Verheyen and L. Verstraelen. Locally symmetric affine hypersurfaces . Proc. Amer. Math. Soc. 93 (1985) 101-105. MR 766537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1